# SDR DALA2017090306660

- Difficulty date: September 2, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N965DN
- Make and model: Doug MD-90-30
- Aircraft serial: 60002
- Aircraft time: 42,910 hours, 24,800 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge
- Condition: Damaged
- Location: Tailcone Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A TAILCONE DEPLOYMENT TEST FROM THE BULKHEAD DOOR, THE DECORATIVE COVER PREVENTED THE SLIDE DEPLOYMENT.  REPLACED HINGE AND INSTALLED DECORATIVE COVER.
